# SDR DALA13003153271

- Difficulty date: January 19, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,846 hours, 15,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EPSU BATTERY, EMERGENCY LIGHT FAULT ON CIDS. MX REPLACED LT EPSU EMERGENCY BATTERY AND FUNCTIONAL CHECKED NORMAL.
